MAUDE Adverse Event Report: MAKO SURGICAL CORP. FEMORAL TRIAL SLAPHAMMER; PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM

MAKO SURGICAL CORP. FEMORAL TRIAL SLAPHAMMER; PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM
Catalog Number 111140
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Review of the product history records indicate products were manufactured and accepted into final stock with no reported relevant discrepancies.Based on the device identification the complaint databases were reviewed for similar reported events regarding crack/fracture.There have been two other events for the reported lot that relate to the crack/fracture of a slap hammer.Device not returned.
 
Event or Problem Description
Durning trialing, threaded tip of femoral inserter broke off in 6lm femur trial.Case type: pka.Left knee.

Brand Name
FEMORAL TRIAL SLAPHAMMER
Common Device Name
PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key7780426
Report Number3005985723-2018-00484
Device Sequence Number1757220
Product Code NPJ
UDI-Device Identifier00848486002732
UDI-Public00848486002732
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K090763
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2018
Device Catalogue Number111140
Device Lot Number06030813
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2018
Initial Report FDA Received Date08/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR